# SDR DALA2023062105044

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 PULLED EXTERNAL SKIN FASTENERS LOCATED BETWEEN FR54 TO FR64 AND FROM STR18L TO STR32L ON UPPER FUSELAGE. CORRECTIVE ACTION: REPAIR PER A319 SRM 51-73-11. (2825978)
